My husband started using Nugenix and actually noticed the change in his energy level and all was and is going well…..could be coinsidence but after about week he noticed his feet and ankles were swelling up and actualy hurt we didnt think it could have been the pills so went to dr they tested for gout —tests came back negative —he took the anti inflam med they prescribed and for few weeks all was ok —then it happened again just not as sever …..has anyone heard of or experienced anything like this?? it could totally be unrelated but I heard side effects on a commercial for some low t medication included swollen feet and ankles ????? Dont want my husband getting sick…..????
My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.
While we are familiar with the Propionate ester the remaining three esters that create Sustanon-250 are almost always found as part of a mixture or compounded anabolic androgenic steroid .
Developed by Organon, the original idea behind Sustanon-250 was to provide a testosterone form well-suited for hormone replacement therapy that would only needed to be administered once every few weeks and for all intense purposes the idea was a success. For the performance enhancing athlete Sustanon-250 can be a fine choice but the idea of injecting only once or twice a month is not applicable here. As a performance enhancer this testosterone like all forms will need to be administered on a more frequent basis. This mixture carries with it two fast, short esters, Propionate and Pheylpropionate, a longer more moderate ester Isocaproate and the very slow and long Decanoate ester. In order to keep testosterone levels stable and at their peak most athletes will inject Sustanon-250 at a minimum of every 3 days and more commonly every other day for optimal results.
For more info see: Sustanon-250